Saddlepoint approximations to distributions and measures of risk of aggregate losses

Gatto, Riccardo (2012). Saddlepoint approximations to distributions and measures of risk of aggregate losses. In: Simos, Theodore E.; Psihoyios, George; Tsitouras, CH.; Anastassi, Tacharias (eds.) NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2012: International Conference of Numerical Analysis and Applied Mathematics, 19-25 September 2012, Kos, Greece. AIP Conference Proceedings: Vol. 1479 (pp. 1973-1976). AIP Publishing 10.1063/1.4756573

Full text not available from this repository. (Request a copy)

Item Type:

Conference or Workshop Item (Paper)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Gatto, Riccardo

Subjects:

500 Science > 510 Mathematics

Series:

AIP Conference Proceedings

Publisher:

AIP Publishing

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:43

Last Modified:

08 Feb 2021 08:47

Publisher DOI:

10.1063/1.4756573

Web of Science ID:

000310698100464

URI:

https://boris.unibe.ch/id/eprint/17993 (FactScience: 225839)

Actions (login required)

Edit item Edit item
Provide Feedback